# SDR GTIA2024080938298

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,893 hours, 13,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5247221020400
- Condition: Corroded
- Location: Main Cabin
- Part time: 29,893 hours, 13,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MAIN CABIN FLOOR SUPPORT FITTING FR 69-70 BETWEEN Y-765 AND Y-464.8 HAS CORROSION RAF-01 CREATED.  L- 1.5  W- 1.0  D-.  033-ACCOMPLISHED FABRICATION OF HARD POINT FITTING PER EA 5341-2482 THIS IS A CAT B REPAIR REQUIRING REINSPECT IN 3YEARS FROM EMBODIMENT PER RDAF 81438780/003/2024 #A"
